# SDR 95ZZZW204

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 934
- System (JASC): 3250 · Landing Gear Steering System
- Part: Jack Assy
- Part number: 61823
- Condition: Broken
- Location: Nlg Steering
- Part time: 6,716 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PIA - FLT 4786 - ON TAXI FOR TAKEOFF, CREW HEARD LOUD POP FROM NOSE AREA OF ACFT.  THE ACFT WOULD ONLY TURN IN ONE DIRECTION.  CREW RETURNED ACFT TO BLOCK.  FOUND THAT STEERING JACK BROKE.  REMOVED AND REPLACED STEERING JACK.
